Hi all, would appreciate peoples thoughts & experiences. Bit of background started 50mg of levo back in Sept 2015, after a bit of a shaky start after 3 weeks started to feel much better, but then at the beginning of Dec I became very ill, complete exhaustion, horrendous anxiety (never suffered before), wildly fluctuation temperatures, & blood pressure, heart palpitations, vomiting, diarrhoea, insomnia, lost a stone in weight, to be honest I thought I was dying. My doctors tested me for just about everything going to be fair & my thyroid levels were fine, they found low Vit D beneath ref range of 25, low Ferritin of 20, borderline low cortisol, although had synacthen test & not addisons. Due to being so ill, I forgot to take my Levo & by the end of the day I felt so much better. I reported this to my GP & consultant who felt it was poisoning my system & to reduce it down to 25mg, whilst they came up with a plan, this I did & again felt much better. Is it even possible for Levo to cause this horrendous reaction?
I have now come off the levo completely & they are trialing me on Cytomel this 1st week 5mg in the morning & 5mg in the afternoon, next week 5mg split across 3 doses & the week after increasing the first dose to 10mg, does this sound reasonable? I am also having to keep a log of body temp, BP & pulse, so far so good, feel a little dizzy but vitals holding steady.